# SDR ASAA2021110936645

- Difficulty date: November 9, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 143A7501202
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR TRANSITION STRIP HAS NUNEROUS CORROSION SPOTS BETWEEN STA 500A THRU STA500F IN THE FWD CARGO BAY. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS CUT OUT DAMAGE SECTION & REPAIRED IAW B737-800 SRM 53-00-53-2R-5W = 1 O = .040 R = .034 L = 1 D = .006.
